# SDR AUS20011224

- Difficulty date: November 12, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 11405700182
- Condition: Cracked
- Location: Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL PUMP HOUSING CRACKED.
